MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2L 12 FR X 16 CM AGB; CATHETER, HEMODIALYSIS, NON-I

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2L 12 FR X 16 CM AGB; CATHETER, HEMODIALYSIS, NON-I
Catalog Number CDC-22122-XU1A
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that during the pre-insertion setup, the inserting clinician opened the first kit and observed a kink in the distal tubing/lumen.The first catheter/kit was removed, and a second catheter/kit from the same item/lot was opened.The second catheter had the same kink as the first; however, due to the emergent nature of the procedure, the inserting clinician proceeded to insert it into the patient.The second catheter, was placed, did function well during use & did not cause any issue.There was a slight delay in therapy as additional time was required to grab the second kit from inventory.The patient condition was reported as "fine," with no patient injury, consequence, or medical intervention required.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW HEMODIALYSIS KIT: 2L 12 FR X 16 CM AGB
Common Device Name
CATHETER, HEMODIALYSIS, NON-I
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20986672
Report Number9680794-2024-01260
Device Sequence Number8581372
Product Code MPB
UDI-Device Identifier30801902123504
UDI-Public(01)30801902123504(11)240711(17)250930(10)33F24D0302(21)
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue NumberCDC-22122-XU1A
Device Lot Number33F24D0302
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer01/22/2025
Initial Report FDA Received Date12/20/2024
Supplement Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown